# SDR SWAA2025091514080

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 62,472 hours, 33,564 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AFT CARGO FIRE ILLUMINATED ON CLIMB OUT FL250 DECLARED EMERGENCY; RETURNED TO DAL. DISCHARGE FIRE BOTTLE IN AFT CARGO.   R & R CARGO FIRE EXTINGUISHER BOTTLE AND CARGO ELECTRONIC UNIT(CEU) PER AMM 26-23-01 AND AMM 26-16-02. OPS TEST GOOD
